Welcome, Guest
Username: Password: Remember me
22 Jun 2020
Good morning everyone, we'd like to welcome you to the new ILK Forum! We're in the process of finishing up all the the small details and will get everything done asap. This includes the new vendor pages, the daily and weekly special pages, the new blog sections, resource sections and more.

Please make sure to check out our approved vendors and don't be afraid to jump in there and ask questions and leave productive reviews.
~ I Love Kratom Forum Staff
Read here before posting. You may find the answer.
  • Page:
  • 1
  • 2

TOPIC:

Kratom makes me itchy 2 years 5 months ago #29057

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2012
  • Karma: 45
  • Thank you received: 3793
Itching with Kratom use goes away with continued use...itching from opiates does not.


Laurie ... is that better?
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Kratom makes me itchy 2 years 5 months ago #29042

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Have a better day!
  • Posts: 6291
  • Karma: 92
  • Thank you received: 9127
BoMalley, please reword the sentence in your last postin this thread? It's hard to discern while under duress, lol.

For lurkers and newbies. I get it.
Laurie

Please Log in or Create an account to join the conversation.

Last edit: by Laurie.

Kratom makes me itchy 2 years 5 months ago #29023

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2012
  • Karma: 45
  • Thank you received: 3793

Zemansky wrote: I also itch and quite surprised that only a few experience this. Since Kratom mimicks opiods I wouldn't be surprised if people would experience the opiate itch


Itching is a recognized side effect of opiate use. UNLIKE Kratom however, it does not go away with continued use.
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Kratom makes me itchy 2 years 5 months ago #29022

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Have a better day!
  • Posts: 6291
  • Karma: 92
  • Thank you received: 9127
Welcome to the best kratom forum ever, Zemansky.

Are you still new to kratom? See the prior comments in this thread about how that generally goes away after a few weeks, tops.
Laurie

Please Log in or Create an account to join the conversation.

Kratom makes me itchy 2 years 5 months ago #29021

  • Zemansky
  • Zemansky's Avatar
  • Offline
  • Fresh Boarder
  • Posts: 1
  • Thank you received: 1
I also itch and quite surprised that only a few experience this. Since Kratom mimicks opiods I wouldn't be surprised if people would experience the opiate itch
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Kratom makes me itchy 2 years 9 months ago #25534

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2012
  • Karma: 45
  • Thank you received: 3793

Hmmm I never heard about the colors and dies having that affect, good to know.


Food colorings are known allergens and cause lots of probelms in lots of sensitive people. WHY they have to put them in medication is BEYOND me.
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Kratom makes me itchy 2 years 9 months ago #25528

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Have a better day!
  • Posts: 6291
  • Karma: 92
  • Thank you received: 9127
Your point about over hydration is important. I’ve had “low sodium” 2 yrs in a row from (assumingly) over hydration. It’s most definitely kratom related. Pink Himalayan salt will fix me up ;)
Laurie

Please Log in or Create an account to join the conversation.

Kratom makes me itchy 2 years 9 months ago #25522

  • johnnybee22
  • johnnybee22's Avatar
  • Offline
  • Expert Boarder
  • Posts: 94
  • Thank you received: 58

bomalley wrote: [quotq]Unfortunately a small, or large, side affect when our tolerance is low. Opiods/Opiates did the same thing to me.


YES..Itching is an identified side effect of opiates...ALWAYS listed on the list of side effects on the literature dispensed by the pharmacist when you get your prescription.

I thought the itching was coming from the opiate BUT turned out it was the blue dye in the pills...switching to a white pill stopped the itching almost immediately...so even though opiates <strong>can</strong> cause itching there are other things that cause itching too...like the food dyes used in many, many pills.

Itching from Kratom went away with continued use and attention to hydration.[/quote]


Hmmm I never heard about the colors and dies having that affect, good to know.

And yes hydration is HUGE! I know a lot of people tend to get forgetful or not know, or care, but you absolutely need to get some clear fluids in you.. just to get everything circulating, plus so you don't get "backed up"... and you can flush it out quicker. But do not over-hydrate, you will become cramped, uncomfortable, and I don't care or know why people say drink like 10 glasses of water a day, I am a big guy and I need hydrated as much as possible in my line of work.. especially during the summer, but expect to go pee pee lots. Over hydrating can be bad and flush a lot of good nutrients and stuff out of your body as well, but mostly you don't want to damage your kidneys, bladder, and honestly just have to keep getting up every 20-30 minutes to "go"... hehe.

GL with the itching, it will go away... and as they say the Red strains are usually more "strong", and for pain... I've found that out myself with the itching, sometimes my face gets red. I stick to green strains, they seem to be the middle ground for me when it comes to pain relief, anxiety relief, energy, and everything beneficial from kratom... I have tried a few white strains, and they either made me too edgy, or IDK how to explain.. just were not for me.
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Kratom makes me itchy 2 years 9 months ago #25297

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Posts: 2012
  • Karma: 45
  • Thank you received: 3793
[quotq]Unfortunately a small, or large, side affect when our tolerance is low. Opiods/Opiates did the same thing to me.[/quote]

YES..Itching is an identified side effect of opiates...ALWAYS listed on the list of side effects on the literature dispensed by the pharmacist when you get your prescription.

I thought the itching was coming from the opiate BUT turned out it was the blue dye in the pills...switching to a white pill stopped the itching almost immediately...so even though opiates can cause itching there are other things that cause itching too...like the food dyes used in many, many pills.

Itching from Kratom went away with continued use and attention to hydration.
BEV

"Fewer faces and more spaces"

The following user(s) said Thank You: Laurie, Teeswaran

Please Log in or Create an account to join the conversation.

Last edit: by bomalley.

Kratom makes me itchy 2 years 9 months ago #25290

  • Laurie
  • Laurie's Avatar
  • Offline
  • Platinum Boarder
  • Have a better day!
  • Posts: 6291
  • Karma: 92
  • Thank you received: 9127
Peri menopause made me itch for 2 months and then just stopped. Check your ovaries for eggs, haha
I sympathize with the itching. Let us know when it stops
Laurie

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
  • 2
Moderators: kemppaulhSomethingsacredgoinonhere
Time to create page: 0.243 seconds